Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chest pain, imbalance,dizziness, gastro problems. ECG, Echo, treadmill test normal. Side effects of clonotril tablets?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
I am taking CLONOTRIL tablet for my chest pain and balancing problem.But my problem yet not solved,now i am dependent on this medicine.When i left this medicine i start feeling balancing problem and strong chest pain also pain an teasing on all over the body.Some 7 year earlier i was detected with take ECG,treadmill,Echo cardiogram and it all comes right.But still i feel strong chest pain along with little dizziness and light headed. When i take clonotril i feel little relax but not completely fit . I have done brain MRI also sonography for any kind of stomach trouble but all in vein.Dr. XXXXXXX Bhatt from Rajkot told me that you have a vertigo problem thats why you are feeling balancing problem ,but there is no way to proof it .Kindly suggest me upto what time i have to take this CLONOTRIL tablet.Also please suggest me how to get rid of this chest pain and light headiness(Balancing problem).Sir, I already checked my BP,its normal.I am taking clonotril 0.5 mg right now on daily basis.Also I have constant stomach problem like gas, indigestion, sometime diarrhea and some time constipation or in between of both. Please guide me.
Posted Sat, 28 Apr 2012 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 6 hours later
Thanks for posting your query.
Clonotril contains clonazepam which is used to relieve anxiety. It does not treat vertigo or balancing problems. If your chest pain gets relieved after taking it, this suggests that the pain is due to stress and anxiety. Since all your tests are normal, this further is suggestive of your symptoms caused by stress.
For balancing problems, you need to rule out the following causes with the help of your physician-
1. Cervical spondylosis - giving rise to cervical vertigo
2. Benign paroxysmal positional vertigo (BPPV) - inner ear problem
3. Neurological - arising from brain
4. Cardiac cause - improper heart rhythm
5. Gastritis – acid reflux from the stomach can cause dizziness with vomiting, this happens occasionally
Treatment will depend on the cause. You also need to get yourself evaluated for anxiety and ask your physician to prescribe you an effective anti anxiety drug according to your need. This will help with your indigestion and diarrhea too.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.

Above answer was peer-reviewed by
Follow-up: Chest pain, imbalance,dizziness, gastro problems. ECG, Echo, treadmill test normal. Side effects of clonotril tablets? 18 hours later
Sir can u please suggest me the kind of specialist that can help me for the same.
Answered by Dr. Praveen Tayal 4 hours later
Thanks for writing again.
For balancing problems you need to consult an ENT specialist and an Orthopedician.
To overcome stress and anxiety, you need to consult a psychiatrist or a psychotherapist.
Hope my answer is helpful.
Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor